BibTeX record journals/toms/Wilson76

download as .bib file

@article{DBLP:journals/toms/Wilson76,
  author    = {D. G. Wilson},
  title     = {Algorithm 510: Piecewise Linear Approximation to Tabulated Data {[E2]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {2},
  number    = {4},
  pages     = {388--391},
  year      = {1976},
  url       = {http://doi.acm.org/10.1145/355705.355714},
  doi       = {10.1145/355705.355714},
  timestamp = {Mon, 03 Apr 2006 11:19:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toms/Wilson76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}